top

Interpolation for extended modal languages

B. ten Cate. Interpolation for extended modal languages. Journal of Symbolic Logic, 70(1):223–234, 2005.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{tencate2005interpolation,
  author = {B. ten Cate},
  title = {Interpolation for extended modal languages},
  journal = {Journal of Symbolic Logic},
  year = {2005},
  volume = {70},
  pages = {223--234},
  number = {1},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33